# SDR 98ZZZX2438

- Difficulty date: June 10, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2392U
- Make and model: Cessna U206F
- Aircraft serial: U20602365
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Nut
- Part number: MS21042L5
- Condition: Cracked
- Location: Rt Wing Strut
- Part time: 2,827 hours
- Component: 12270078
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN ANNUAL INSPECTION TWO OF THE MS21042L5 NUTS WERE FOUND CRACKED ALL THE WAY THROUGH TO THE BOLT ON THE RIGHT WING STRUT UPPER ATTACH FITTING.  SUBMITTER STATED THE CAUSE IS UNKNOWN.
